What are the symptoms of having kidney/liver problems? I posted a while ago about being addicted to hydrocodone and listed some of my symptoms. Someone replied that the yellowing of the eyes sounded like my liver? Does anyone know? How serious could it be? Is it normal to have yellowing of your eyes when an addict to hydrocodone?
No one else has ever mentioned my eyes but I can see the yellowing of my eyes. Is there something I can do at home to treat my liver if that is a problem?
I have created a monster with the drugs and I am so scared at the damage I have done. I am so afraid of the withdrawal...that is why I have continued to do it. I cannot afford to shut down physically but this is ruining my life!
Thank you for your help. I am completely scared and afraid there is no way out.
You really need to take a blood test to find out how healthy your kidneys and liver are. The blood test will tell you exactly how well they are working or if there is damage.
I have taken all kinds of drugs for 35 years and thank God I have no damage. Everyone is different.
You don't even have to have a doctors order for the test even though it is best if you do. Just go to the place that offers this service like Quest Diagnostics and get the test.
Don't wait, do it now so that you don't have to worry anymore.
a trip to your doc for some blood work is definitely in order,as soon as possible.Yellowing of the whites of the eyes is called jaundice and can be either an early or very late sign of liver damage or disease.Suprisingly my son did not actually become the least bit jaundiced until he was in almost toal liver failure.He was Dxed with a liver and kidney disease,and at that time was already down to only having about 20% of his actual liver function left,and no signs of jaundice.i always had thought that if you ahd any sort of liver problems that the jaundice would be there no matter what,but not always the case as I know now.you have an elevated bilirubin level.i can tell you that right now without the benefit of any sort of test as the jaundice is the result of an elevation inthe normal bili level.So something is not right in your liver.who knows what may be lurking with the kidneys as many liver diseases also will present along with kidney problems as well.the only way to really know what is causing the elevation and possible real damage would be with blood tests AND an ultrasound.The blood tests will only show damage if the level of damage reaches a certain point.You CAN have some pretty significant damage to any body organ but show actually wonderful looking labs.i am proof of that.my kidneys are an absolute mess right now and if you saw my actual ultrasound films you would just notbeliev that allof my kidney labs are all within normal ranges.but this will change,and probably much sooner than later.you DO need to see your doc,as there IS NO home treatment for what you don't know you even have yet.You need to find that out asap.make n appt today.honestly,if you are showing signs of jaundice,something is not right and needs immediate attention.Without any sort of intervention, and not knowing for sure what is causing it,you could suffer organ failure.i am not trying to scare you,honestly, I am just telling you,from my experience the possible reality of your situation.gallbladder or pancreas problems could also be causing your jaundice too.please get seen today if possible.i hope it is nothing major,but you have to find out just what is causing this,the sooner the better.please keep me posted,K?good luck,Marcia
Hey Sas, I Know It Effects The Liver. The Liver Is A Filter For All The Poisons We Put In Our Body. If You Are Taking Vics, Hydros,etc Which Have Acetaminophen In Them For Instance The Second Number Is The Mg Of Acet, Like 5/500 There Is 500 Mg Of Acet. So If You Drink While Taking Them It It So Much Harder On The Liver. I Try To Drink Plenty Of Water Throughout The Day And Take A Herb Supplement Called Milk Thistle Which Helps In Liver Function. Of Course The Best Thing To Do Would Be To Stop Unless It Is A Medical Problem. Hope This Helps And Good Luck!!